- 05-16-2006, 08:06 PM
- 05-16-2006, 08:20 PM
How old are you?We live in a time where our planet suffers from two epidemics simultaneously - starvation and obesity.
Look at all these little kids taking care of the music biz, don't their business take good care of me.
I have the fire, I have the force, I have the power to make my evil take it's course.
- 05-16-2006, 08:24 PM
Dude it will wear off Try to get something sweet the sugar helps balance it out for me . After about 3days your body will get used to it and youll most likely have to up your dose. I take 75mg aday
05-16-2006, 08:26 PM
05-16-2006, 08:27 PM
You will most likely be fine.
You are probably sensitive to stimulants, and are having a typical response.
Let a few hours pass and you should feel better.
If you are taking this for weight loss there are other stimulant free products out there, it may be helpful to know if you are reacting to the E or the C. Do you have a high caffeine intake normally?
05-16-2006, 08:28 PM
I have been taking E for almost 3 weeks and I just started feeling hazy today and Not so good. Im just trying to calm down now. Wanna know something weird though... For my first dose today I used the last vasopro tab in the old box. The second dose was from the new box with a different layout of popouts etc... I was after the second one that I started feeling weird.
05-16-2006, 09:33 PM
okay so I slammed a gatorade and now Im feeling better which kinda concerns me. I dont think it was the ephedrine that made me feel that way.
05-17-2006, 12:43 AM
Maybe you were dehydrated? Could explain the dizziness and vascularity, plus feeling like crap.
Just an idea, that would be easily solved by gatorade.
05-17-2006, 01:27 AM
Sounds like your blood sugar dropped if that cleared it up. Are you taking insulin? Feeling like crap with all the other symptoms sounds like it, espeically if you broke out in a sweat.
05-17-2006, 10:08 AM
Same thing happened to me a few months ago, it actually happened twice. Popped 200mg of C, 24mg of E and went to the gym. About an hour later I started feeling fainty. Normally when I hit the gym on an empty stomach, weights or cardio, im usually pretty good, energy and well being. Those 2 days when it happened it felt as though I was going to die, I honestly thought I was expiring right there and then. I had to lay down in the locker room as my head spinned and felt like death. Gatorade is what saved me, my buddy ran for a bottle. Something inside of me just knew it was my insulin levels and when I popped the gatorade I felt better within 5 mins. Very scary! Also too, i noticed that even though the pill says its X mg, I dont think that is always 100% consistant. Back a few years ago when ephedrine was available absolutely everywhere the size of the pills were 25mg and they were tiny. The pills I buy today are 8mg each and actually bigger than the 25mg ones! Im thinking they range in size, one pill might be a really low dose, meanwhile another can be twice the amount.
05-17-2006, 12:44 PM
Sounds like the same experience as I had yesterday. All I have to say is yesterday was NOT COOL. I have been taking E/C for three weeks and some days as high as 75mg in a day with no problems. I have no freakin idea what happened yesterday. I was driving to work yesterday afternoon and I could feel that I had vascular changes because of tingling in the legs, back of the head, fogging thinking, almost blacking out. I was sooooo friggin scared. I drove so fast to work just to be next to a phone. When I was driving my friggin nuts even went numb for a little bit. Even after I finished drinking the gatorade it was about 45 minutes before I felt better. I seriously felt like I was done. laugh at me if you want because it is kinda funny but I just thought I would share with you my horrific experience that I can't explain...Originally Posted by KTL
05-17-2006, 04:48 PM
It happens from low carb diets with high exercise or with insulin use of non diabetics who use too much without taking in enough carbs etc. Either way if you plan on staying on this use for a while longer keep a high glycemic carb near by. Jelly beans, orange juice or whatever that will put the suger into your system faster. Especially if you're in a vehicle. Next time I would suggest pulling over since blacking out in low blood sugar situations is very likely.
05-17-2006, 04:53 PM
It def sounds like you were going hypo! Be careful bro, and keep a sugar on hand for immediate use, are you using GXR?
05-17-2006, 04:59 PM
Yeah, when it was happening I could tell it was the blood sugar and I needed something quick. I hurried to a gas station and grabbed the gatorade and some kit kats. It still took so long for those to help. The gatorade was the highest GI thing I could think of.Originally Posted by Jayhawkk
05-17-2006, 05:00 PM
05-17-2006, 05:03 PM
05-17-2006, 05:05 PM
05-17-2006, 05:08 PM
05-17-2006, 05:10 PM
The day before yesterday I took a day off of E/C and just did one Venom in the morning. It was the old version with plain old ALA in it, not the hyperdrive with R-ALA. I still dont think that would have had any effect on me the day after.Originally Posted by Apowerz6
05-17-2006, 05:31 PM
05-17-2006, 05:35 PM
Not in the same day. Yesterday was E/C and the day before was just one venom in the morning.Originally Posted by Jayhawkk
Similar Forum Threads
- By ralph4u2c in forum SupplementsReplies: 3Last Post: 08-08-2012, 06:11 PM
- By Big Masa in forum General ChatReplies: 20Last Post: 01-26-2003, 01:31 AM
- By shanesurfs in forum General ChatReplies: 13Last Post: 11-07-2002, 06:31 PM
- By Matthew D in forum General ChatReplies: 7Last Post: 10-31-2002, 07:21 AM
- By shady in forum AnabolicsReplies: 22Last Post: 10-25-2002, 12:58 AM